IJPAM: Volume 35, No. 2 (2007)

STABILITY THEOREMS OF WEITZENBÖCK'S
AND ZHANG-YANG'S INEQUALITIES FOR SIMPLEX

Ren-Hu Wang$^1$, Tong-Yi Ma$^2$
$^{1,2}$Department of Mathematics
Hexi University
Zhangye, Gansu, 734000, P.R. CHINA
$^1$e-mail: wangrh03@lzu.cn


Abstract.A new deviation metric which is called the deviation regular metric of a simplex is introduced. Utilizing the deviation metric, stability theorems of Weitzenböck's and Zhang-Yang's inequalities for simplicity is established.

Received: December 12, 2006

AMS Subject Classification: 26A33

Key Words and Phrases: Euclidean space, simplex, volume, edge-lengh, stability of geometric inequalities

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 35
Issue: 2